20. Cowan, R. If X, Y, Z are iid uniform on [0,1], then (XY)Z is uniformly distributed too. DMS Newsletter 66, 2 (CSIRO, Australia) (1980) (Not a real paper but, since it has been cited a bit, I include it.)
37. Cowan, R. A bivariate exponential distribution arising in random geometry. Annals Institute of Mathematical Statistics 39 103-111 (1987).
*40. Cowan, R. and Morris, V. B. Division Rules for Polygonal Cells. J. Theoretical Biology 131 33-42 (1988).
*43. Cowan, R. The division of space and the Poisson distribution. Adv. Appl. Prob. 21 233-234 (1989).
*65. Cowan, R. and Chen, S. The random division of faces in a planar graph. Adv. Appl. Prob. 28, 377-383 (1996). Download postscript version (without figures).
*67. Cowan, R. Shapes of rectangular prisms after repeated random division. Adv. Appl. Prob. 29, 26-37 (1997). Download post-script file.
*68. Chen, F. K. C. and Cowan, R. Invariant distributions for shapes in sequences of randomly-divided rectangles. Adv. Appl. Prob. 31, 1-14 (1999). Download post-script file.
69. Chong, K. S., Cowan, R. and Holst, L. The ruin problem and cover times of asymmetric random walks and Brownian motions. Adv.Appl. Prob. 32, 177-192 (2000). Download post-script file.
*70. Cowan, R. and Chen, F. K. C. Four interesting problems concerning Markovian shape sequences. Adv. Appl. Prob. 31, 954-968 (1999). Download post-script file.
72. Cowan, R. A new discrete distribution arising in a model of DNA replication. J. Appl. Prob. 38, 754-760 (2001). Download post-script file
Link to description of papers marked * Link to material on papers marked *